Translator Disclaimer
June 2009 Degrees of rigidity for Souslin trees
Gunter Fuchs, Joel David Hamkins
J. Symbolic Logic 74(2): 423-454 (June 2009). DOI: 10.2178/jsl/1243948321

Abstract

We investigate various strong notions of rigidity for Souslin trees, separating them under ♢ into a hierarchy. Applying our methods to the automorphism tower problem in group theory, we show under ♢ that there is a group whose automorphism tower is highly malleable by forcing.

Citation

Download Citation

Gunter Fuchs. Joel David Hamkins. "Degrees of rigidity for Souslin trees." J. Symbolic Logic 74 (2) 423 - 454, June 2009. https://doi.org/10.2178/jsl/1243948321

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1179.03043
MathSciNet: MR2518565
Digital Object Identifier: 10.2178/jsl/1243948321

Subjects:
Primary: 03E05

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 2 • June 2009
Back to Top